Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 9, 2011, 2:45 PM EDT for 6 counties in Georgia. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2011, 2:45 PM EDT (18:45 UTC)
- Expired
- Aug 9, 2011, 3:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
Counties Harris County, GA, Meriwether County, GA, Muscogee County, GA, Pike County, GA, Talbot County, GA, Upson County, GA
The radar
The Atlanta radar (KFFC), 73 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 3:10 PM EDT | TSTM WND DMG | 7 N Waverly Hall, GA | TRAINED SPOTTER REPORTED QUARTER-SIZED HAIL AND DOWNED TREES. |
| Aug 9, 3:10 PM EDT | HAIL 1 | 7 N Waverly Hall, GA | TRAINED SPOTTER REPORTED QUARTER-SIZED HAIL AND DOWNED TREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 768 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 800 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
420
WWUS82 KFFC 091845
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT TUE AUG 9 2011
GAZ066>069-078-079-089-091930-
245 PM EDT TUE AUG 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN TROUP...TALBOT...PIKE...MUSCOGEE...MERIWETHER...UPSON AND HARRIS
COUNTIES UNTIL 330 PM EDT...
AT 245 PM EDT/139 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR
GREENVILLE TO NEAR PINE MOUNTAIN THEN WEST TO NEAR LAKE HARDING.
THESE STORM WERE MOVING EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS PARTS OF TROUP...TALBOT...PIKE...MUSCOGEE...MERIWETHER...
UPSON AND HARRIS COUNTIES THROUGH 330 PM EDT. BRIEF HEAVY DOWNPOURS
COULD ALSO CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3310 8479 3310 8424 3299 8427 3299 8424
3268 8434 3261 8441 3257 8441 3255 8456
3252 8457 3252 8471 3244 8476 3237 8498
3243 8497 3264 8511 3267 8510 3275 8515
3278 8513 3281 8517 3284 8516 3290 8520
TIME...MOT...LOC 1844Z 285DEG 24KT 3302 8470 3283 8488
3272 8513
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 1:42 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Aug 9, 1:42 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
142 PM EDT TUE AUG 9 2011
.PREV DISCUSSION... /ISSUED 1105 AM EDT TUE AUG 9 2011/
UPDATE...
LATEST SURFACE ANALYSIS SHOWS A WEAK TROUGH ACROSS NORTH GA AND SLOW
MOVING COLD FRONT ACROSS WESTERN TN JUST WEST OF NASHVILLE.
SATELLITE WATER VAPOR IMAGERY WITH RUC MODEL SHOW AN UPPER
DISTURBANCE OVER NE MS/NW AL WITH RADAR SHOWING ASSOCIATED SCATTERED
SHOWERS/ISOLATED THUNDERSTORMS OVER THIS AREA THIS MORNING AND ALL
MOVING EAST. MORNING SOUNDING SHOWS SOME LOW LEVEL CAPPING...BUT
THIS WILL BE OVERCOME BY HIGHS PUSHING INTO THE 90S WHERE CLOUDS
HAVE CLEARED. MID LEVEL LAPSE RATES ARE STEEP ENOUGH TO SUPPORT
MODERATE TO STRONG UPDRAFTS. THIS COUPLED WITH -7 LI'S... PROJECTED
3000-4000 CAPE...MODEST 120 HELICITY... LOW WET-BULB ZERO HGTS
(13500 FEET) AND MID LEVEL DRY AIR ALL SUGGESTS A POTENTIAL FOR
ISOLATED SEVERE STORMS TODAY WITH 60 MPH WIND GUSTS AND QUARTER
SIZED HAIL BEING THE MAIN THREATS. SPC CONTINUES TO SHOW MOST OF THE
FORECAST AREA IN A SLIGHT RISK DUE TO THESE THREATS. DO NOT EXPECT
TORNADOES TODAY...BUT WIND GUSTS COULD BE STRONG AT TIMES.
CONVECTIVE MODELS SUGGEST CONVECTION COULD GET STARTED AROUND 2-3 PM
OVER NW AND WEST CENTRAL PARTS OF GA...THEN MOVE ACROSS NORTH AND
CENTRAL GA THROUGH THE EARLY-MID EVENING HOURS. HAVE INCREASED POPS
SLIGHTLY TODAY FOR MOST AREAS TO INCLUDE 60% FOR ATLANTA AREA THIS
AFTERNOON AND 40% THIS EVENING. OTHERWISE... EXPECT ISOLATED
SHOWERS/THUNDERSTORM TO REMAIN POSSIBLE OVERNIGHT AS THE FRONT MOVES
INTO THE STATE LATE THIS EVENING...THEN PUSHES INTO CENTRAL GA ON
WEDNESDAY. HAVE UPDATED ZONES TO UP POPS AND WORD FOR THIS
AFTERNOON. REST OF FORECAST LOOKS ON TRACK AT THIS TIME. /39
---------------------PREVIOUS DISCUSSIONS-----------------------
SHORT TERM /TODAY THROUGH THURSDAY/...
/ISSUED 332 AM EDT TUE AUG 9 2011/
BOUNDARIES SET DOWN FROM MONDAY'S CONVECTION...A FRONTAL BOUNDARY
DRIFTING SOUTH FROM THE OHIO/TENNESSEE VALLEY REGION AND A WEAK
SHORTWAVE PROGGD TO MOVE ACROSS THE TENNESSEE-NORTH GEORGIA AREA
WILL AID IN THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS ACROSS
THE COUNTY WARNING AREA TODAY INTO THIS EVENING. WILL CONTINUE TO
SHOW BEST POPS ACROSS NORTH GEORGIA TODAY WHERE BEST UPPER SUPPORT
EXPECTED. POPS MORE UNIFORM OVERNIGHT WITH THE LOSS OF DAY TIME
HEATING AND OUTFLOWS COMING MORE INTO PLAY. STORM PREDICTION
CENTER PEGGING ALL OF OUR AREA UNDER SLIGHT RISK OF SEVERE STORMS
TODAY WITH DAMAGING WINDS BEING THE MAIN THREAT. HOWEVER...HEAVY
RAIN WILL ALSO BE OF SOME CONCERN WITH PRECIPITABLE WATER VALUES
AROUND 2 INCHES OR SO. MODELS SIMILAR WITH THE FRONT PUSHING INTO
CENTRAL GEORGIA WEDNESDAY...THEN MEANDERING ACROSS CENTRAL/SOUTH
GEORGIA INTO THURSDAY...AND WILL CONTINUE BEST POPS OVER EXTREME
SOUTHERN COUNTIES. IN SPITE OF CLOUDS AND SCATTERED TSTMS... HOT
TEMPERATURES EXPECTED AGAIN TODAY...ESPECIALLY OVER EAST CENTRAL
GEORGIA AND WILL CONTINUE HEAT ADVISORY FOR PORTIONS OF CENTRAL
GEORGIA. MODELS INDICATING SLIGHTLY COOLER TEMPS WEDNESDAY AND
THURSDAY BUT WILL CONTINUE TO SEE WARMEST TEMPS OVER EAST CENTRAL
GEORGIA.
LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
/ISSUED 332 AM EDT TUE AUG 9 2011/
EXTENDED PROGS MAINTAIN REMNANTS OF WEAK BOUNDARY ACROSS SOUTH
GEORGIA ON FRIDAY...THEN APPEAR TO DRIFT IT A BIT BACK TO THE NORTH
ON SATURDAY. ANOTHER FRONT LOOKS TO PUSH SOUTH FROM THE OH-TN
VALLEY...APPROACHING OUR AREA SUNDAY-MONDAY. WITH THESE FEATURES
AROUND WILL NEED TO KEEP ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS IN THE FORECAST THROUGH THE PERIOD.
49
CLIMATE...
RECORDS FOR 08-09
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 105 2007 74 1997 78 2007 60 2004
1989
KATL 103 2007 73 1997 79 2007 59 1976
KCSG 100 2007 80 1997 79 2007 61 1950
KMCN 103 2007 77 1989 78 2007 61 2004
2002
RECORDS FOR 08-10
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 104 2007 74 1970 77 1987 60 1953
KATL 103 2007 75 2004 78 2007 61 1990
1898 1953
1879
KCSG 104 2007 78 2004 79 1983 62 1953
KMCN 105 2007 76 2004 76 2007 60 2002
1927
&&
.AVIATION...
18Z UPDATE...
VFR CIGS/VISIBILITIES WILL CONTINUE OUTSIDE OF CONVECTION. SHORT
TERM MODELS SHOWING BEST CHANCES SOUTH OF ATL AREA AND AHN...BUT
COULD SEE ISOLATED TO SCATTERED DEVELOPMENT...WITH 21-23Z TIME FRAME
LOOKING BEST ATL AND AHN. WHILE TSTMS POSSIBLE AT TAF SITES EXACT
TIMING/LOCATIONS STILL A QUESTION SO HAVE PUT CB IN AFTER 19Z AS
CU FIELD IS INCREASING AND SHOULD START REACHING CONVECTIVE
TEMPERATURE. WEST TO NORTHWEST WINDS...GRADIENT AND VWP INDICATING
GUSTS AT LEAST THRU 01-03Z...THEN DIMINISHING TO 5-8KTS...
INCREASING NEAR 10KTS ONCE AGAIN TOMORROW.
//ATL CONFIDENCE...18Z UPDATE...
HIGH ON WINDS...CIGS AND VSBYS.
MEDIUM ON CONVECTION AFTER 18Z...LOW ON IMPACTING ATLANTA.
12
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 97 70 96 70 / 50 40 10 5
ATLANTA 90 71 93 74 / 60 40 10 5
BLAIRSVILLE 87 67 87 65 / 70 40 10 5
CARTERSVILLE 91 68 93 67 / 70 40 10 5
COLUMBUS 93 74 96 74 / 50 40 20 10
GAINESVILLE 94 71 93 72 / 60 40 10 5
MACON 97 72 97 71 / 50 40 20 10
ROME 91 69 93 68 / 70 40 10 5
PEACHTREE CITY 92 68 93 68 / 50 40 10 10
VIDALIA 98 76 97 74 / 40 40 20 10
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BIBB...BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL...
HOUSTON...JEFFERSON...JOHNSON...LAURENS...MACON...MARION...
MONTGOMERY...PEACH...PULASKI...SCHLEY...STEWART...SUMTER...
TELFAIR...TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WEBSTER...
WHEELER...WILCOX...WILKINSON.
&&
12Hazardous weather outlook, Aug 9, 11:17 AM EDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1117 AM EDT TUE AUG 9 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101530- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1117 AM EDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY ACROSS THE AREA. ISOLATED SEVERE STORMS ARE POSSIBLE. HEAT ADVISORY REMAINS IN PLACE FOR PORTIONS OF CENTRAL AND EASTERN GEORGIA. .SYNOPSIS... THE COMBINATION OF AN APPROACHING FRONTAL BOUNDARY FROM THE OHIO AND TENNESSEE VALLEY REGION...REMAINING OUTFLOW BOUNDARIES FROM CONVECTION MONDAY...AND A WEAK SHORTWAVE EXPECTED TO MOVE ACROSS NORTH GEORGIA WILL AID IN DEVELOPMENT OF SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING... GUSTY WINDS TO 60 MPH...UP TO QUARTER SIZED HAIL...AND HEAVY DOWNPOURS. ADDITIONALLY...DANGEROUS CONDITIONS CONTINUE ACROSS PORTIONS OF CENTRAL AND EASTERN GEORGIA WITH AFTERNOON HEAT INDEX VALUES EXPECTED TO REACH 105 TO 110. .DISCUSSION... A VARIETY OF WEATHER FEATURES WILL COMBINE TO PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS. THE UNSTABLE ATMOSPHERE IN PLACE...WITH CAPES OF 3000 TO 4000 J/KG AND LIFTED INDEX VALUES AROUND -7... WILL ALLOW FOR ISOLATED STRONG TO SEVERE STORMS. THE GREATEST THUNDERSTORM POTENTIAL IS GENERALLY ALONG AND NORTH OF A LINE FROM FRANKLIN...TO JONESBORO...TO HOMER. PRECIPITABLE WATER VALUES ARE NEAR 2 INCHES ACROSS THE AREA...WITH LOCALLY HEAVY RAIN EXPECTED WHICH COULD RESULT IN LOCALIZED FLOODING AND PONDING OF WATER ON ROADWAYS. IN ADDITION TO THE THUNDERSTORM ACTIVITY...HOT TEMPERATURES CONTINUE...ESPECIALLY ACROSS PORTIONS OF CENTRAL AND EAST GEORGIA WHERE WEAK SURFACE HIGH PRESSURE WILL MAINTAINING ITS HOLD FOR ANOTHER DAY. A HEAT ADVISORY REMAINS IN PLACE FOR AREAS ALONG AND SOUTH OF A LINE FROM CUSSETA TO MACON TO AUGUSTA FOR AFTERNOON HEAT INDEX VALUES BETWEEN 105 AND 110. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 9, 2:40 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 240 PM EDT TUE AUG 9 2011 GAZ072-081>084-095-091930- 240 PM EDT TUE AUG 9 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS IN TWIGGS...JONES...WILKINSON...BIBB...CRAWFORD AND HOUSTON COUNTIES UNTIL 330 PM EDT... AT 234 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PAYNE CITY...AND MOVING EAST AT 20 MPH. WIND GUSTS OF 45 MPH...SMALL HAIL AND FREQUENT LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS PARTS OF TWIGGS...JONES...WILKINSON... BIBB...CRAWFORD AND HOUSTON COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE WESLEYAN...LAKE TOBESOFKEE...LIZELLA...PAYNE CITY...SKIPPERTON...MACON...CROSS KEYS...RUTLAND...MIDDLE GEORGIA REGIONAL AIRPORT...ELBERTA...FRANKLINTON...RIPLEY...MYRICKS MILL...FITZPATRICK AND BULLARD. && LAT...LON 3279 8331 3256 8342 3275 8385 3292 8377 TIME...MOT...LOC 1839Z 292DEG 15KT 3280 8371
Special weather statement, Aug 9, 2:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT TUE AUG 9 2011
GAZ066>069-078-079-089-091930-
245 PM EDT TUE AUG 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN TROUP...TALBOT...PIKE...MUSCOGEE...MERIWETHER...UPSON AND HARRIS
COUNTIES UNTIL 330 PM EDT...
AT 245 PM EDT/139 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR
GREENVILLE TO NEAR PINE MOUNTAIN THEN WEST TO NEAR LAKE HARDING.
THESE STORM WERE MOVING EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS PARTS OF TROUP...TALBOT...PIKE...MUSCOGEE...MERIWETHER...
UPSON AND HARRIS COUNTIES THROUGH 330 PM EDT. BRIEF HEAVY DOWNPOURS
COULD ALSO CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3310 8479 3310 8424 3299 8427 3299 8424
3268 8434 3261 8441 3257 8441 3255 8456
3252 8457 3252 8471 3244 8476 3237 8498
3243 8497 3264 8511 3267 8510 3275 8515
3278 8513 3281 8517 3284 8516 3290 8520
TIME...MOT...LOC 1844Z 285DEG 24KT 3302 8470 3283 8488
3272 8513The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:03 PM EDT | Special Weather Statement | FFC | Heard, Troup | 42 min |
| Aug 8, 8:17 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 28 min |
| Aug 8, 8:25 PM EDT | Special Weather Statement | FFC | Toombs | 35 min |
| Aug 8, 8:27 PM EDT | Special Weather Statement | FFC | Oconee, Walton | 48 min |
| Aug 8, 8:30 PM EDT | Special Weather Statement | FFC | Fannin | 45 min |
| Aug 8, 8:32 PM EDT | Special Weather Statement | FFC | Jefferson | 28 min |
| Aug 8, 8:56 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 34 min |
| Aug 8, 9:05 PM EDT | Special Weather Statement | FFC | Crisp | 25 min |
| Aug 8, 9:06 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 39 min |
| Aug 8, 9:38 PM EDT | Special Weather Statement | FFC | Harris | 37 min |
| Aug 8, 9:39 PM EDT | Special Weather Statement | FFC | Jefferson | 36 min |
| Aug 8, 10:01 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 44 min |
| Aug 8, 10:42 PM EDT | Special Weather Statement | FFC | Bibb | 33 min |
| Aug 9, 2:40 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 50 min |
| Aug 9, 3:33 PM EDT | Special Weather Statement | FFC | Pike | 27 min |
| Aug 9, 3:41 PM EDT | Special Weather Statement | FFC | Crawford, Taylor, Upson | 49 min |
| Aug 9, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe, Pike, Upson | 52 min |
| Aug 9, 4:08 PM EDT | Special Weather Statement | FFC | Banks | 52 min |
| Aug 9, 4:13 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 32 min |
| Aug 9, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 44 min |
| Aug 9, 4:39 PM EDT | Special Weather Statement | FFC | Houston, Peach, Twiggs | 36 min |
| Aug 9, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 47 min |
| Aug 9, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones | 47 min |
| Aug 9, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Stewart | 36 min |
| Aug 9, 4:55 PM EDT | Special Weather Statement | FFC | Emanuel | 50 min |
| Aug 9, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson | 45 min |
| Aug 9, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 42 min |
| Aug 9, 5:13 PM EDT | Special Weather Statement | FFC | Treutlen | 32 min |
| Aug 9, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Wilkinson | 35 min |
| Aug 9, 5:19 PM EDT | Special Weather Statement | FFC | Schley, Stewart, Webster | 26 min |
| Aug 9, 5:21 PM EDT | Special Weather Statement | FFC | Telfair | 24 min |
| Aug 9, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 36 min |
| Aug 9, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 30 min |
| Aug 9, 5:54 PM EDT | Special Weather Statement | FFC | Toombs | 36 min |
| Aug 9, 6:08 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 26 min |
| Aug 9, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 25 min |
| Aug 9, 7:29 PM EDT | Special Weather Statement | FFC | Morgan | 31 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.